# SDR IPXA2016011197681

- Difficulty date: January 6, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,874 hours, 9,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327074000000
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, MAIN CABIN FLOORBOARD 232JF HAS PUNCTURE.  REPAIRED THE FLOORBOARD IAW EO A300-5320-42722-E.
